| Catalog Number |
2477-0007 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set had flow issues the following information was received by the initial reporter with the following verbatim it was reported by customer that after spiking the last bag, stem cells were not pulling out from the bag via tubing, so stem cells were infused via intravenous push from the 8th bag.Total infusion time took 16 minutes for the 8th bag.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.